# SDR FDEA202110192577

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300*
- Aircraft serial: 781
- Aircraft time: 32,506 hours, 18,271 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pylon
- Condition: Corroded
- Location: Zone 400
- Component: Pylon, Airbus
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O, O

## Discrepancy

#2 ENGINE FWD SPIGOT HOLE HAS TWO POT HOLES ON FWD UPR SIDE REPAIRED PER SRM 54-51-81BUSHING REPAIR
